Please use this identifier to cite or link to this item:
Title: Representation Theory of Finite Semigroups, Semigroup Radicals and Formal Language Theory
Authors: Almeida, J.
Margolis, S.
Steinberg, B.
Volkov, M.
Issue Date: 2009
Publisher: American Mathematical Society
American Mathematical Society (AMS)
Citation: Representation Theory of Finite Semigroups, Semigroup Radicals and Formal Language Theory / J. Almeida, S. Margolis, B. Steinberg et al. // Transactions of the American Mathematical Society. — 2009. — Vol. 361. — Iss. 3. — P. 1429-1461.
Abstract: In this paper we characterize the congruence associated to the direct sum of all irreducible representations of a finite semigroup over an arbitrary field, generalizing results of Rhodes for the field of complex numbers. Applications are given to obtain many new results, as well as easier proofs of several results in the literature, involving: triangularizability of finite semigroups; which semigroups have (split) basic semigroup algebras, two-sided semidirect product decompositions of finite monoids; unambiguous products of rational languages; products of rational languages with counter; and Černý's conjecture for an important class of automata. © 2008 American Mathematical Society.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 69049118047
ISSN: 0002-9947
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File SizeFormat 
2-s2.0-69049118047.pdf469,73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.